# SDR ASAA0640532

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632019
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB MID FLAP LE SKIN IS CHAFED AT IB CORNER.  BLENDED CHAFED AREA CHECKED OUT OF LIMITS.  REPAIRED IAW SRM 57 53 01 FIG 201 REPAIR 8.
